| Model Number |
B3300542M |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Cognitive Changes (2551); Confusion/ Disorientation (2553); Swelling/ Edema (4577)
| Date of Event |
03/17/2026
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
It was reported that state one procedure was completed and post-op ct scan looked great.Shortly after, however, the patient's representative reported that the patient had confusion and trouble with word finding.A second ct scan was completed and healthcare provider (hcp) observed severe peri-lead edema.Cause was unknown at the time of the report.Stage two procedure was planned.